# SDR MASA200800161

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 25,302 hours, 21,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Inactive
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7348 IAD-DTW,  CREW REPORTED GETTING A GEAR DISAGREE WARNING MESSAGE IN FLIGHT AND DECLARED AN EMERGENCY.  MX FOUND THE NR 3 HYDRAULIC SYSTEM PUMPS WERE NOT ALL ON.  PERFORMED GEAR SWINGS AND OP CHECK WERE GOOD.
